MURAL - Maynooth University Research Archive Library



    On common quadratic Lyapunov functions for stable discrete-time LTI systems


    Mason, Oliver and Shorten, Robert N. (2002) On common quadratic Lyapunov functions for stable discrete-time LTI systems. Working Paper. Hamilton Institute.

    [img]
    Preview
    Download (180kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    This paper deals with the question of the existence of weak and strong common quadratic Lyapunov functions (CQLFs) for stable discrete-time linear timeinvariant (LTI) systems. The main result of the paper provides a simple characterisation of pairs of such systems for which a weak CQLF of a given form exists but for which no strong CQLF exists. An application of this result to second order discrete-time LTI systems is presented.

    Item Type: Monograph (Working Paper)
    Additional Information: This is the preprint version of the article published in IMA Journal of Applied Mathematics Vol.69 No.3 (2004)pp 271-283 doi: 10.1093/imamat/69.3.271
    Keywords: common quadratic; Lyapunov functions; stable discrete-time LTI systems;
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 6234
    Depositing User: Oliver Mason
    Date Deposited: 03 Jul 2015 14:37
    Publisher: Hamilton Institute
    URI:

      Repository Staff Only(login required)

      View Item Item control page

      Downloads

      Downloads per month over past year